# SDR AALA202009289032

- Difficulty date: September 23, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 53,220 hours, 20,708 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Attach Fitting
- Part number: D5598251020100
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF RT ELEVATOR OUTBD ACTUATOR ATTACH FITTING, MEASURING L=0.5 IN, W=0.5 IN, D=0.01 IN AND EXCEEDING OVERSIZED BORE LIMITS OF 1.06382 IN.  REPLACED ATTACH FITTING WITH NEW, IAW SRM 55-26-47-300-003.
